Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/9684

Title: Characteristic scores and scales based on h-type indices
Authors: EGGHE, Leo
Issue Date: 2010
Publisher: Elsevier Ltd
Citation: JOURNAL OF INFORMETRICS, 4(1). p. 14-22
Abstract: Based on the rank-order citation distribution of e.g. a researcher, one can define certain points on this distribution, hereby summarizing the citation performance of this researcher. Previous work of Glänzel and Schubert defined these so-called “Characteristic Scores and Scales” (CSS), based on average citation data of samples of this ranked publication-citation list. In this paper we will define another version of CSS, based on diverse h -type indices such as the h -index, the g -index, the Kosmulski’s h(2) -index and the g -variant of it, the g(2) -index. Mathematical properties of these new CSS are proved in a Lotkaian framework. These CSS also provide an improvement of the single h -type indices in the sense that they give h -type index values for different parts of the ranked publication-citation list.
URI: http://hdl.handle.net/1942/9684
DOI: 10.1016/j.joi.2009.06.001
ISI #: 000272631100002
ISSN: 1751-1577
Category: A1
Type: Journal Contribution
Validation: ecoom, 2010
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Published version140.77 kBAdobe PDF
Peer-reviewed author version446.25 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.